# SDR 2005UALA01020

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 38,250 hours, 28,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME IS CRACKED AT STA 867 NEAR STR 8R, AROUND FASTENER HOLE.  REMOVED DAMAGED AREA ON FRAME. VERIFIED CRACK WAS REMOVED BY HFEC INSPECTION. FABRICAT ED AND INSTALLED REPAIR ANGLES. ANGLES FORMED FROM 7075-0 MAT ERIAL AND HEAT TREATED TO 7075 T6.  FABRICATED NEW AC DUCT BRA CKET AND INSTALLED ON FRAME. REF MM  53-10-84.
